您当前的位置:
首页 >
文章列表页 >
THE OSCILLATIONS AND THE ASYMPTOTIC PROPETIES OF SECOND ORDER FUNCTIONAL DIFFERENTIAL EQUATIONS
更新时间:2026-09-14
    • THE OSCILLATIONS AND THE ASYMPTOTIC PROPETIES OF SECOND ORDER FUNCTIONAL DIFFERENTIAL EQUATIONS

    • 一类二阶泛函微分方程的渐近性和振动性
    • Issue 2, Pages: 8-22(1990)
    • Published:1990

    移动端阅览

  • 仉志余. THE OSCILLATIONS AND THE ASYMPTOTIC PROPETIES OF SECOND ORDER FUNCTIONAL DIFFERENTIAL EQUATIONS[J]. 1990, (2): 8-22. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

33

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

ASYMPTOTIC BEHAVIOR AND BOUNDEDNESS OF SECOND-ORDER FUNCTIONAL DIFFERENTIAL EQUATIONS WITH APPLICATION TO ROCKET PROPULSION
Hopkinson Bar Pulse Width Extension Test Method Based on Polyurethane Wave Shaper
Design of Parallel Robot Experimental Platform Based on Reconfigurable Innovative Components
A Meta⁃Learning and VAE⁃GAN Based META⁃VAEGAN⁃DNN Method for Network Intrusion Detection
Adaptive Shock Wave Overpressure Sensing for Dynamic Explosion Testing

Related Author

王晓霞

Related Institution

No data
0